# SDR WVER2016123193504

- Difficulty date: December 31, 2016
- Submitted: January 1, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING AFT CARGO DOOR FUSELAGE SCUFF PLATE, FOUND FUSELAGE SKIN TO BE GOUGED IN MULTIPLE LOCATIONS. FUSELAGE SKIN REPAIRED IAW REO 690-53-61-654, REV-, DATED 2016-12-22
